Optimal intervention in a random‐matching model of money
Wataru Nozawa and
Hoonsik Yang
Bulletin of Economic Research, 2021, vol. 73, issue 4, 721-735
Abstract:
We numerically find optimal transfer scheme in the Shi–Trejos–Wright model with extended upper bounds on money holdings. The choice of upper bound matters for the optimal policy as some potentially beneficial transfer schemes cannot be studied under small upper bounds. Money creation (and accompanying inflation) becomes optimal in more examples when the upper bound on money holdings is larger, and the type of optimal transfer depends on the parameters in utility function. This result is in line with the conjecture of Wallace, which says that there generically exists an inflation‐financed transfer scheme that improves welfare over no intervention in pure‐currency economies.
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/boer.12270
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:buecrs:v:73:y:2021:i:4:p:721-735
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0307-3378
Access Statistics for this article
More articles in Bulletin of Economic Research from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().